# SDR CALA2015022093166

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 67,422 hours, 25,674 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GREEN HYD SYS FAILURE, CREW PLANNED MANUAL GEAR EXTENSION, BUT ABLE TO EXIT RNWY & TOWED TO GATE.  FOUND ALL 3 HYD QTY LOW.  SERVICED & RAN ALL 3 SYS & OPERATED ALL FLIGHT CONTROLS, NO LEAKS.
